advertisement
Question
Posted by: Nadine | 2011/05/25

mirena side effects

I have been experiencing headaches as well as lower abdominal pain and mood swings. my GP sent me to I a gyna which I visited yesterday, as was told that the headaches came from high blood pressure as it was a little high. But couldnt find anything else in regards to abdominal pain and mood swings.

Can hypertension and abdominal pain be side effects of the mirena?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this started at the same time as the Mirena was inserted, it could be a side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/30

If this started at the same time as the Mirena was inserted, it could be a side effect.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement